# SDR DHL2001366020

- Difficulty date: August 24, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU AUTOMATIC FIRE SHUTDOWN SYSTEM WILL NOT TEST. REPLACED APU FIRE EXTINGUISHER BOTTLE AND CARTRIDGE ASSEMBLY IAW M/M 26-22-11.  OPS CHECKED GOOD.
